MathSciNet Relay Station
MathSciNet bibliographic data
MR206534 35.06 (65.65)
Lax, P. D.; Nirenberg, L. On stability for difference schemes: A sharp form of Gȧrding's inequality. Comm. Pure Appl. Math. 19 1966 473–492.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement